Aa
A
A
Close
Avatar universal
weight gain
i have gained over 40lbs in the last 6 months.
my feet are really hurting bad.  i do not eat alot
Cancel
2 Answers
Page 1 of 1
1801781 tn?1461633069
That is a lot of weight to gain in such a short time.  Have you had a medical exam recently??  Your feet might hurt as they are not used to the new weight change,. If you are sure it is not eating that is causing it, I would get checked for it.  It could be fluid retention and that is not good.  

some info:

Unintentional weight gain can be caused by many different things.

As you age, our metabolism slows down. This can cause weight gain if you eat too much, eat the wrong foods, or do not get enough exercise.

A medical problem or use of certain medication may also make you gain weight.

Medications that can cause weight gain include corticosteroids and drugs used to treat bipolar disorder, schizophrenia, and depression.

Hormone changes can also cause unintentional weight gain. This may be due to:

    Cushing syndrome
    Hypothyroidism (underactive thyroid, or low thyroid)
    Polycystic ovary syndrome
    Menopause

Bloating, or swelling due to a buildup of fluid in the tissues can cause weight gain. This may occur with menstruation, heart or kidney failure, preeclampsia, or certain medications.


get help if:

Contact your health care provider if the following symptoms occur along with the weight gain:

    Constipation
    Excessive weight gain without a known cause
    Hair loss
    Sensitivity to cold
    Swollen feet and shortness of breath
    Uncontrollable hunger accompanied by palpitations, tremor, and sweating
    Vision changes
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Menopause Community Resources
Top Women's Health Answerers
Avatar f tn
Blank
old_before_my_time
370181 tn?1428180348
Blank
RubyWitch
Arlington, WA